# SDR CALA2022033100845

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: AIRBUS
- Part serial: NA
- Condition: None
- Location: Fr35str30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROTO INSP OF "LH" FR35 STGR30 A CRACK INDICATION WAS NOTED ON HOLE #2LHS FR35 STGR30 "AFT SKIN". DIP CREATED PER STEP 41 OF ECRA 5321-02067 REACHES 44091TFC / 98342TFH WHICHEVER OCCURS FIRST PER PART 2.4 IN INTERVALS OF 8800FC / 17200FH WHICHEVER OCCURS FIRST OF THE LATEST REV OF ECRA 5321-02067. THEREAFTER PERFORM INSP INTERIM REPAIR WAS ACCOMPLISHED PER ECRA 5321-02067 PART 1 INSPECT HOLE #2LHS FR35 STGR30 "AFT SKIN" BEFORE AC4010 OK TO DIP PER ECRA 5321-02067 LINE 41 TILL AIRCRAFT REACHES TOMC-APPROVAL FROM SC1ELBYC COMMENT 44,091FC/98,342FH WHICHEVER COMES FIRST RECHECK EVERY 8,800FC,17,200FH Q/C REVIEWED. RECORDS UPDATE..............VD Q/C REVIEWED. INIT: 44,091 TAFC/98,342 TAFH (INIT WILL ITO TO RIR -2824) RIR: EVERY 8,800FC, OR 17,200FH..............VD/U353583
